# SDR UALA2011120506644

- Difficulty date: December 3, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 66,254 hours, 12,806 cycles
- Engine: Pwa PW4077
- System (JASC): 3100 · Indicating/Recording System
- Part: Power Supply
- Part number: 285W0038101
- Part serial: D00070
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LSCF POWER SUPPLY 1, AND LSCF POWER SUPPLY 2 EICAS MSG.  REPLACED LSCF A19 IN P85, ALL MSG'S CLEARED.
